# SDR DXTA2011080904696

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N531QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5133
- Aircraft time: 4,833 hours, 1,598 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Part number: 7026201813
- Part serial: 03080317
- Condition: Odor
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VHF COMS 2 FAIL, CIRCUIT BREAKER POPPED AND THERE WAS AN ELECTRICAL BURNING ODOR AFTER.  R & R VHF COMS NR 2 CIRCUIT BREAKER IAW MM 20-25-07 & WDM 23-12-00.  R & R VDR ASSY IAW CMP 231002. OPS CHECKED GOOD IAW MM 23-12-00.  WORK WAS ALSO DONE IAW MM 25-10-09.
